# SDR DHL2002363511

- Difficulty date: August 8, 2002
- Submitted: August 27, 2002
- Operation: Air carrier
- Aircraft: N363DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 85
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-check/Sta.1380 STR. 48L interior of skin has 3 SQ" of moderate corrosion.Corrective action/ Smoothed an blended area of corrosion IAW A300 SRM 51-40-11. Material removed is .022" max allowable material loss is .047" area within limits IAW A300 SRM 53-12-00 Fig. 605 pg. 611. Treated an primed area IAW A300 SRM 51-40-12.
